Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
153 Doctors are Online

Sharp pains in the lower abdomen after abortion

sharp pains in the lower abdomen after aborting at 1 month .Hi doc am a 23 year old female,i had an abortion when i was 1 month pregnant 11 months ago.My problem is i experience sharp pains in my lower abdomen,constant headeche and minor body pains.Of recent about 3 weeks ago,my breasts sometimes produce breastmilk.
Asked On : Thu, 31 Mar 2011
Answers:  1 Views:  1220
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
General Surgeon 's  Response
Welcome to health care magic forum
post abortion pain generally don`t persist for so long if you have got it done from qualified doctor & govt.approved centre. Production of breast milk is due to hormone prolactin. So get your serum prolactin level tested. For pain consult the gynec& get tested to find the cause & get it treated .Hb,TLC,DLC ,urine complete,& ultrasound of abdomen is required to find the cause.
Wish you good health
Answered: Sun, 24 Apr 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor